# SDR A6WA20134M931

- Difficulty date: March 25, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 26,129 hours, 24,608 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hinge
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ESCAPE HATCH BOTH HINGE ARMS ARE CRACKED.  REMOVED AND REPLACED BOTH CRACKED CREW ESCAPE HATCH HINGE ARMS IAW CRJ 200 SRM 51-41-02.
